# SDR AALA201801109011

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 10,465 hours, 3,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Reads Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY OPERATING CYLINDER READING 1000 PSI AT A CURRENT TEMPERATURE OF 73 DEGREES.  SERVICED THE CYLINDER IAW AMM 52-10-00.
